# SDR DALA2022021400939

- Difficulty date: February 15, 2021
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 69,164 hours, 27,326 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1731222) ELONGATED HOLES FOUND DURING IDTV REMOVAL. DAMAGE REPAIRED PER ERA 590048-14.
